Alert archive / Georgia / Severe Thunderstorm Warnings in 2022

Severe Thunderstorm Warning 108, NWS Atlanta, GA

June 14, 2022Dawson County, Gilmer County, Pickens County, Georgia

NWS Atlanta, GA issued this severe thunderstorm warning at Jun 14, 2022, 1:24 PM EDT for Dawson County, Gilmer County, Pickens County, Georgia. It was in force for 17 min. 1 report came from inside the area while it was in force.

The area

The outline as issued, with what was reported inside it.

The facts

Issued
Jun 14, 2022, 1:24 PM EDT (17:24 UTC)
Expired
Jun 14, 2022, 1:41 PM EDT
In force
17 min
Issued by
NWS Atlanta, GA
Area
Storm-based polygon
Hail
1.0 in
Wind
60.0 mph

Counties Dawson County, GA, Gilmer County, GA, Pickens County, GA

The radar

The Atlanta radar (KFFC), 133 km from the middle of the area, began a volume at 17:24 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

What was reported inside it

TimeReportWhereRemark
Jun 14, 1:25 PM EDTTSTM WND DMG4 Wnw Amicalola Falls S, GATREE DOWN ACROSS ROAD NEAR INTERSECTION OF MOUNTAIN ASH RD AND HWY 52.

Local storm reports filed while the alert was in force, from inside its polygon or its counties.

Did it verify

Verified. The Iowa Environmental Mesonet's Cow matched one storm report to this severe thunderstorm warning; the first came 1 minutes after it went out.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The watch it was issued in

The SPC watch in force over the same counties when this warning went out.

IssuedProductOfficeLasted
Jun 14, 12:17 PM EDTSevere Thunderstorm WatchSPC6 hr

The nearest sounding before it

Peachtre/Fal Fld, GA (KFFC), launched 12:00Z, 5.4 hours before the alert went out and 131 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Peachtre/Fal Fld, GA at 12:00Z on 2022-06-14Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 3038 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Peachtre/Fal Fld, GA at 12:00Z on 2022-06-14The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 1 square meters per square second.1939Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
3038 J/kg
Mixed-layer CIN
-29 J/kg
Mixed-layer LCL
937 m above ground
0-6 km bulk shear
13 kt
0-1 km storm-relative helicity
1 m²/s²
0-3 km storm-relative helicity
-17 m²/s²
Significant tornado parameter
0.0
Supercell composite
0.0

Open this sounding in Storm Lab

The text

As transmitted.

019 
WUUS52 KFFC 141724
SVRFFC
GAC085-123-227-141815-
/O.NEW.KFFC.SV.W.0108.220614T1724Z-220614T1815Z/

BULLETIN - IMMEDIATE BROADCAST REQUESTED
Severe Thunderstorm Warning
National Weather Service Peachtree City GA
124 PM EDT Tue Jun 14 2022

The National Weather Service in Peachtree City has issued a

* Severe Thunderstorm Warning for...
  Southern Gilmer County in north central Georgia...
  Northwestern Dawson County in north central Georgia...
  Central Pickens County in north central Georgia...

* Until 215 PM EDT.

* At 124 PM EDT, a severe thunderstorm was located over Amicalola
  Falls State Park, or 11 miles northeast of Jasper, moving west at
  10 mph.

  HAZARD...60 mph wind gusts and quarter size hail.

  SOURCE...Radar indicated.

  IMPACT...Hail damage to vehicles is expected. Expect wind damage 
           to roofs, siding, and trees.

* Locations impacted include...
  Jasper, Ellijay, Nelson, East Ellijay, Talking Rock, Amicalola
  Falls State Park, Sequoyah Lake, Talona, Marblehill, Juno, Fausett
  Lake, Len Foote Hike Inn, Cartecay, Black Gap Shelter, Lake
  Tamarack, Tate, Roy and Roundtop.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

For your protection move to an interior room on the lowest floor of a
building.

Large hail and damaging winds and continuous cloud to ground
lightning is occurring with this storm. Move indoors immediately.
Lightning is one of nature's leading killers. Remember, if you can
hear thunder, you are close enough to be struck by lightning.

If you see wind damage...hail or flooding...wait until the storm has
passed...and then call the National Weather Service toll free
at 1 8 6 6 7 6 3 4 4 6 6 or tweet us your report at NWSATLANTA.

&&

LAT...LON 3465 8422 3464 8420 3462 8420 3460 8419
      3454 8419 3451 8415 3449 8414 3438 8436
      3438 8442 3439 8443 3438 8446 3472 8462
TIME...MOT...LOC 1724Z 095DEG 8KT 3456 8426 

HAIL THREAT...RADAR INDICATED
MAX HAIL SIZE...1.00 IN
WIND THREAT...RADAR INDICATED
MAX WIND GUST...60 MPH

$$
1 follow-up statement
595 
WWUS52 KFFC 141741
SVSFFC

Severe Weather Statement
National Weather Service Peachtree City GA
141 PM EDT Tue Jun 14 2022

GAC085-123-227-141750-
/O.CAN.KFFC.SV.W.0108.000000T0000Z-220614T1815Z/
Gilmer GA-Dawson GA-Pickens GA-
141 PM EDT Tue Jun 14 2022

...THE SEVERE THUNDERSTORM WARNING FOR SOUTHERN GILMER...NORTHWESTERN
DAWSON AND CENTRAL PICKENS COUNTIES IS CANCELLED...
                
The storm which prompted the warning has weakened below severe
limits, and no longer poses an immediate threat to life or property.
Therefore, the warning has been cancelled.

A Severe Thunderstorm Watch remains in effect until 800 PM EDT for
north central Georgia.

LAT...LON 3465 8422 3464 8420 3462 8420 3460 8419
      3454 8419 3451 8415 3449 8414 3438 8436
      3438 8442 3439 8443 3438 8446 3472 8462
TIME...MOT...LOC 1736Z 095DEG 8KT 3456 8431 

$$

What forecasters said that day

The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Atlanta, GA wrote its last area forecast discussion before this severe thunderstorm warning went out at Jun 14, 10:09 AM EDT, 3 hours 15 minutes earlier.

Area forecast discussion, Jun 14, 10:09 AM EDT, 3 hours 15 minutes before
Area Forecast Discussion
National Weather Service Peachtree City GA
1009 AM EDT Tue Jun 14 2022

.UPDATE...

Environment is favorable for strong to severe thunderstorms today.
12Z FFC sounding shows marginally steep mid level lapse rates, that
should only steepen with the heat of the day. In addition, the
sounding is showing DCAPE values around 1200 J/kg. Mesoscale surface
analysis shows activity across western NC and upstate SC moving into
a more unstable environment with surface based capes 2000-3000+
J/kg.

None of the hi-res models have a great handle on the MCS activity
across the Carolinas. Over the past few hours, a turn to the SW has
occurred. New storms have begun to pop just west of GSP. Do expect
the activity to continue increasing and pushing SW into
northeast/eastern portions of GA later this morning and during the
early afternoon. The hi-res ARW it hinting at this type of
progression, but it still doesn't have a handle on initialization
and timing may be off.

Will have to increase the pops, especially in the northeast part of
the CWA. May have to make additional tweaks later this morning/early
afternoon once activity gets going across the CWA. Increasing cloud
cover could make hitting Heat Advisory criteria a bit harder, but
will make no changes since a bit borderline. If storms move through
early enough, there will be plenty of time to heat up again.

Locally heavy rainfall will also be likely with any thunderstorms.
BL winds are pretty light and PWATS are around ~1.8".

.PREV DISCUSSION... /Issued 500 AM EDT Tue Jun 14 2022/

..Morning Area Forecast Discussion...

SHORT TERM /Today through Wednesday/...

The heat wave continues with widespread heat index values expected
to be near or exceed 105 degrees this afternoon and evening. A Heat
Advisory has been issued for most of the forecast area. Please take
caution to protect yourself and others from the impacts of the
upcoming heat wave and see the Heat Advisory for with tips to
mitigate the extreme heat.

With a surface high pressure forecast over the GoMEX just west of
the FL peninsula pushing ample Gulf moisture into the southeast,
combined with a stagnant, high-amplitude ridge stretching from the
Gulf into the Great Lakes region, with a central High pressure at
h500 of 5940m.

CAMs are also projecting several potential waves for storms that
could push in into the forecast area, rounding the southeastern edge
of the central High pressure. These complexes look to develop due to
surface forcing from the outflow of several MCSs currently in West.
Virginia and Ohio. As this wave comes in contact with a highly
unstable airmass, with weak subsidence being the only suppressor for
storms otherwise, widespread convection could form, but is far from
guaranteed due to the mid-level ridging. If storms do form,
damaging wind gusts and large hail could be possible with expected
MLCape values near 3000 J/kg, and water loaded downdrafts with
PWATs near 2 inches and DCAPE values over 1000 J/kg. However, due
to a balance between forcing and suppression mechanisms with unknown
values of convective inhibition, exact timing, placement and
coverage of storms is still to be determined.

Similar conditions expected Wednesday with another Heat Advisory
expected, with some unknowns to be resolved based on the convective
outcomes of today.

Thiem

LONG TERM /Wednesday Night through Monday/...

The first half of the extended continues to be dominated by
persistent upper ridging and hot conditions with Max T continuing
into the mid to upper 90s through Friday. For now, expecting air
temps to reach or just fall short of record highs across the area,
particularly across east-central GA. In addition, with very humid
conditions courtesy of moisture advection off the Atlantic,
dewpoints should rise into the low-to-mid 70s, with majority of the
area seeing Heat Index Values around or above 105, with the hottest
conditions in the extended on Friday.

The other notable impact will be the potential for scattered
convection through Friday given abundant low-level moisture and
instability as perturbations rotate around the eastern periphery of
the mid lvl high/upper ridge. Not anticipating a widespread
severe threat at this time, but any storms that do develop could
become strong or severe given abundant heat and instability with
hail and strong wind gusts as main threats.

No major changes to the pattern are expected until the coming
weekend. A weak cold front still appears on track to push into the
area on Friday. While high temperatures may only cool a few degrees
the front for Saturday and Sunday, the post-frontal drier air will
be very noticeable as dewpoints look to drop into the 50s by
Saturday. With this drier airmass, no PoPs are expected over the
weekend as well at this time.

Morgan

AVIATION...
06Z Update...
VFR conditions generally expected through TAF period, with a
PROB30 for potential wave of TSRA between approx 18Z-24Z, though
model discrepancy exists regarding placement and timing.
Otherwise FEW/SCT cu at 030-060 expected between 14-02Z with calm
to light (<10kts) winds from the west to northwest.

//ATL Confidence...06Z Update...
Low on Tuesday TSRA coverage/timing.
High on all else.

Thiem

&&

.PRELIMINARY POINT TEMPS/POPS...
Athens          74  99  72  96 /  20  40  30  30
Atlanta         75  97  74  94 /  20  40  30  30
Blairsville     69  93  69  91 /  20  50  30  40
Cartersville    72  97  72  95 /  20  40  30  30
Columbus        74  97  74  96 /  40  50  30  30
Gainesville     74  97  73  93 /  20  40  30  40
Macon           73 100  72  97 /  30  40  30  30
Rome            73  98  72  96 /  20  40  30  30
Peachtree City  72  98  72  95 /  30  40  30  30
Vidalia         76  99  75  97 /  30  40  20  30

&&

.FFC WATCHES/WARNINGS/ADVISORIES...
Heat Advisory until 8 PM EDT this evening for the following
zones: Baldwin...Banks...Barrow...Bartow...Bibb...Bleckley...
Butts...Carroll...Catoosa...Chattahoochee...Chattooga...
Cherokee...Clarke...Clayton...Cobb...Coweta...Crawford...Crisp...
Dade...Dawson...DeKalb...Dodge...Dooly...Douglas...Emanuel...
Fayette...Floyd...Forsyth...Glascock...Gordon...Greene...
Gwinnett...Hall...Hancock...Haralson...Harris...Heard...Henry...
Houston...Jackson...Jasper...Jefferson...Johnson...Jones...
Lamar...Laurens...Lumpkin...Macon...Madison...Marion...
Meriwether...Monroe...Montgomery...Morgan...Murray...Muscogee...
Newton...North Fulton...Oconee...Oglethorpe...Paulding...Peach...
Pickens...Pike...Polk...Pulaski...Putnam...Rockdale...Schley...
South Fulton...Spalding...Stewart...Sumter...Talbot...
Taliaferro...Taylor...Telfair...Toombs...Treutlen...Troup...
Twiggs...Upson...Walker...Walton...Warren...Washington...
Webster...Wheeler...White...Whitfield...Wilcox...Wilkes...
Wilkinson.

&&

SHORT TERM...NListemaa
LONG TERM....Morgan
AVIATION...Thiem
Hazardous weather outlook, Jun 14, 12:20 PM EDT, 1 hour 4 minutes before
Hazardous Weather Outlook...Updated
National Weather Service Peachtree City GA
1220 PM EDT Tue Jun 14 2022

GAZ001>009-011>016-019>025-027-030>039-041>062-066>076-078>086-
089>098-102>113-151400-
Baldwin-Banks-Barrow-Bartow-Bibb-Bleckley-Butts-Carroll-Catoosa-
Chattahoochee-Chattooga-Cherokee-Clarke-Clayton-Cobb-Coweta-
Crawford-Crisp-Dade-Dawson-DeKalb-Dodge-Dooly-Douglas-Emanuel-
Fannin-Fayette-Floyd-Forsyth-Gilmer-Glascock-Gordon-Greene-
Gwinnett-Hall-Hancock-Haralson-Harris-Heard-Henry-Houston-Jackson-
Jasper-Jefferson-Johnson-Jones-Lamar-Laurens-Lumpkin-Macon-
Madison-Marion-Meriwether-Monroe-Montgomery-Morgan-Murray-
Muscogee-Newton-North Fulton-Oconee-Oglethorpe-Paulding-Peach-
Pickens-Pike-Polk-Pulaski-Putnam-Rockdale-Schley-South Fulton-
Spalding-Stewart-Sumter-Talbot-Taliaferro-Taylor-Telfair-Toombs-
Towns-Treutlen-Troup-Twiggs-Union-Upson-Walker-Walton-Warren-
Washington-Webster-Wheeler-White-Whitfield-Wilcox-Wilkes-
Wilkinson-
1220 PM EDT Tue Jun 14 2022

This Hazardous Weather Outlook is for North and Central Georgia.

.DAY ONE...This Afternoon and Tonight...

A Severe Thunderstorm Watch is in effect for much of the area
through 8 PM this evening.

Scattered strong to severe thunderstorms will continue to develop
and affect much of north and central Georgia through this afternoon.
Damaging winds in excess of 60 mph, large hail up to golf balls,
frequent lightning and very heavy rain can be expected with the most
severe storms.

In addition to the storms, hot and humid conditions will persist. A
Heat Advisory is in effect for nearly all of north and central
Georgia through this evening. Maximum heat index values between 100
and 110 degrees can be expected.

.DAYS TWO THROUGH SEVEN...Wednesday through Monday...

Afternoon heat index values between 100 and 110 degrees are
expected for much of north and central Georgia from Wednesday
through Friday.

Scattered thunderstorms are possible through Thursday, primarily
during the afternoon and evening. Isolated thunderstorms will then
be possible mainly in central Georgia on Friday.

.SPOTTER INFORMATION STATEMENT...

Spotter activation is not needed at this time but spotters are
encouraged to report any wind damage or hail reports to the National
Weather Service office in Peachtree City.

DJN

In the hours before

Special weather statement, Jun 14, 12:11 PM EDT, 1 hour 13 minutes before
Special Weather Statement
National Weather Service Peachtree City GA
1211 PM EDT Tue Jun 14 2022

GAZ069-080-081-094-141645-
Peach GA-Taylor GA-Upson GA-Crawford GA-
1211 PM EDT Tue Jun 14 2022

...A strong thunderstorm will impact portions of southeastern Upson,
central Peach, Crawford and northeastern Taylor Counties through 1245
PM EDT...

At 1210 PM EDT, a strong thunderstorm was over Knoxville, or over
Roberta, moving south at 10 mph.

HAZARD...40 to 50 mph wind, up to penny sized hail, frequent cloud
         to ground lightning and heavy rain.

SOURCE...Radar indicated.

IMPACT...Expect minor damage to tree limbs and blowing around of
         light, unsecured objects. Heavy rain may cause temporary
         street flooding especially in poor drainage areas.

Locations impacted include...
Fort Valley, Butler, Roberta, Reynolds, Knoxville, Nakomis, Lee Pope,
Horns, Fickling Mill and Salem.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

People outdoors should seek shelter immediately. If you can hear
thunder, you are close enough to be struck by lightning. Motorists
should slow down and be prepared for possible loss of control due to
hydroplaning.

&&

LAT...LON 3250 8393 3251 8392 3251 8394 3252 8403
      3253 8400 3253 8405 3254 8408 3257 8431
      3280 8416 3275 8385 3248 8380
TIME...MOT...LOC 1610Z 010DEG 9KT 3270 8397

MAX HAIL SIZE...0.75 IN
MAX WIND GUST...50 MPH
Special weather statement, Jun 14, 12:21 PM EDT, 1 hour 3 minutes before
Special Weather Statement
National Weather Service Peachtree City GA
1221 PM EDT Tue Jun 14 2022

GAZ062-074>076-141645-
Jefferson GA-Washington GA-Glascock GA-Warren GA-
1221 PM EDT Tue Jun 14 2022

...A strong thunderstorm will impact portions of southeastern Warren,
eastern Glascock, east central Washington and Jefferson Counties
through 1245 PM EDT...

At 1221 PM EDT, a strong thunderstorm was over Wrens, or 12 miles
east of Gibson, moving south at 25 mph.

HAZARD...40 to 50 mph wind, up to penny sized hail and frequent
         cloud to ground lightning.

SOURCE...Radar indicated.

IMPACT...Expect minor damage to tree limbs and blowing around of
         light, unsecured objects.

Locations impacted include...
Louisville, Wrens, Stapleton, Avera, Matthews, Downs, Stellaville,
Grange and Stapletons Crossroads.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

People outdoors should seek shelter immediately. If you can hear
thunder, you are close enough to be struck by lightning.

A Severe Thunderstorm Watch remains in effect until 800 PM EDT for
east central Georgia.

&&

LAT...LON 3307 8229 3301 8228 3291 8230 3304 8270
      3334 8248 3333 8241 3331 8240 3331 8234
      3330 8231 3327 8229 3327 8227 3324 8224
TIME...MOT...LOC 1621Z 015DEG 22KT 3319 8239

MAX HAIL SIZE...0.75 IN
MAX WIND GUST...50 MPH
Special weather statement, Jun 14, 12:58 PM EDT, 26 minutes before
Special Weather Statement
National Weather Service Peachtree City GA
1258 PM EDT Tue Jun 14 2022

GAZ069-071-079>082-094-141745-
Peach GA-Monroe GA-Taylor GA-Bibb GA-Upson GA-Crawford GA-Talbot GA-
1258 PM EDT Tue Jun 14 2022

...A strong thunderstorm will impact portions of west central Bibb,
southwestern Monroe, Upson, central Peach, Crawford, eastern Talbot
and northern Taylor Counties through 145 PM EDT...

At 1258 PM EDT, a strong thunderstorm was near Salem, or 7 miles
northwest of Roberta, moving northwest at 5 mph.

HAZARD...Up to 40 mph wind, frequent cloud to ground lightning and
         heavy rain.

SOURCE...Radar indicated.

IMPACT...Expect minor damage to tree limbs and blowing around of
         light, unsecured objects. Heavy rain may cause temporary
         street flooding especially in poor drainage areas.

Locations impacted include...
Fort Valley, Thomaston, Butler, Roberta, Reynolds, Yatesville,
Junction City, Culloden, Lincoln Park, The Rock, Nakomis,
Russellville, Howard, Logtown, Salem, Prattsburg, Horns, Big Lazer
Creek Wma, Wesley Church and Fickling Mill.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

People outdoors should seek shelter immediately. If you can hear
thunder, you are close enough to be struck by lightning. Motorists
should slow down and be prepared for possible loss of control due to
hydroplaning.

A Severe Thunderstorm Watch remains in effect until 800 PM EDT for
central and west central Georgia.

&&

LAT...LON 3258 8454 3297 8430 3296 8412 3293 8412
      3293 8406 3295 8404 3294 8385 3251 8378
      3250 8379
TIME...MOT...LOC 1658Z 123DEG 6KT 3277 8412

MAX HAIL SIZE...0.00 IN
MAX WIND GUST...40 MPH
Special weather statement, Jun 14, 1:01 PM EDT, 23 minutes before
Special Weather Statement
National Weather Service Peachtree City GA
101 PM EDT Tue Jun 14 2022

GAZ013-014-021>023-034-035-141745-
Hall GA-Dawson GA-Barrow GA-Cherokee GA-Forsyth GA-Gwinnett GA-
Pickens GA-
101 PM EDT Tue Jun 14 2022

...Strong thunderstorms will impact portions of northeastern
Cherokee, northwestern Barrow, Forsyth, central Gwinnett, southern
Dawson, southwestern Hall and southeastern Pickens Counties through
145 PM EDT...

At 101 PM EDT, a line of strong thunderstorms was along a line
extending from near Dawsonville to Chateau Elan, and moving southwest
at 15 mph.

HAZARD...40 to 50 mph wind, up to penny sized hail, frequent cloud
         to ground lightning and heavy rain.

SOURCE...Radar indicated.

IMPACT...Expect minor damage to tree limbs and blowing around of
         light, unsecured objects. Heavy rain may cause temporary
         street flooding especially in poor drainage areas.

Locations impacted include...
Lawrenceville, Cumming, Dawsonville, Duluth, Sugar Hill, Snellville,
Suwanee, Buford, Braselton, Auburn, Flowery Branch, Dacula, Oakwood,
Grayson, Hoschton, Carl, Rest Haven, Free Home, Dougherty and Drew.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

People outdoors should seek shelter immediately. If you can hear
thunder, you are close enough to be struck by lightning. Motorists
should slow down and be prepared for possible loss of control due to
hydroplaning.

A Severe Thunderstorm Watch remains in effect until 800 PM EDT for
north central Georgia.

&&

LAT...LON 3445 8406 3413 8381 3411 8382 3406 8375
      3381 8400 3403 8415 3405 8410 3407 8418
      3437 8438 3449 8413
TIME...MOT...LOC 1701Z 030DEG 14KT 3441 8409 3409 8383

MAX HAIL SIZE...0.75 IN
MAX WIND GUST...50 MPH
Special weather statement, Jun 14, 1:05 PM EDT, 19 minutes before
Special Weather Statement
National Weather Service Peachtree City GA
105 PM EDT Tue Jun 14 2022

GAZ074-076-085-086-141745-
Jefferson GA-Washington GA-Emanuel GA-Johnson GA-
105 PM EDT Tue Jun 14 2022

...Strong thunderstorms will impact portions of northwestern Emanuel,
southeastern Washington, northern Johnson and southern Jefferson
Counties through 145 PM EDT...

At 105 PM EDT, a line of strong thunderstorms was along a line
extending from near Downs to near Colemans Lake, and moving south at
15 mph.

HAZARD...Up to 40 mph wind, pea sized hail and frequent cloud to
         ground lightning.

SOURCE...Radar indicated.

IMPACT...Expect minor damage to tree limbs and blowing around of
         light, unsecured objects.

Locations impacted include...
Swainsboro, Louisville, Wrightsville, Wadley, Davisboro, Harrison,
Bartow, Summertown, Riddleville, Kite, Downs, Donovan, Modoc,
Blundale, Pringle, Three Points, Moxley, Dellwood, New Home and
Colemans Lake.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

People outdoors should seek shelter immediately. If you can hear
thunder, you are close enough to be struck by lightning.

A Severe Thunderstorm Watch remains in effect until 800 PM EDT for
east central Georgia.

&&

LAT...LON 3254 8224 3279 8290 3311 8267 3297 8228
      3293 8227 3284 8232 3280 8221 3281 8219
TIME...MOT...LOC 1705Z 019DEG 14KT 3304 8262 3291 8228

MAX HAIL SIZE...0.25 IN
MAX WIND GUST...40 MPH
Special weather statement, Jun 14, 1:19 PM EDT, 5 minutes before
Special Weather Statement
National Weather Service Peachtree City GA
119 PM EDT Tue Jun 14 2022

GAZ107-141745-
Pulaski GA-
119 PM EDT Tue Jun 14 2022

...A strong thunderstorm will impact portions of Pulaski County
through 145 PM EDT...

At 119 PM EDT, a strong thunderstorm was over Hartford, or near
Hawkinsville, moving south at 5 mph.

HAZARD...40 to 50 mph wind, up to penny sized hail, frequent cloud
         to ground lightning and heavy rain.

SOURCE...Radar indicated.

IMPACT...Expect minor damage to tree limbs and blowing around of
         light, unsecured objects. Heavy rain may cause temporary
         street flooding especially in poor drainage areas.

Locations impacted include...
Hawkinsville, Wallace, Hartford, Mock Springs, Pulaski State Prison
and Ocmulgee Banks.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

People outdoors should seek shelter immediately. If you can hear
thunder, you are close enough to be struck by lightning. Motorists
should slow down and be prepared for possible loss of control due to
hydroplaning.

A Severe Thunderstorm Watch remains in effect until 800 PM EDT for
central Georgia.

&&

LAT...LON 3211 8336 3213 8336 3213 8341 3212 8342
      3213 8344 3212 8344 3215 8361 3219 8361
      3237 8356 3238 8354 3228 8335 3225 8337
      3222 8334 3212 8332 3210 8334
TIME...MOT...LOC 1719Z 013DEG 4KT 3224 8344

MAX HAIL SIZE...0.75 IN
MAX WIND GUST...50 MPH

The office that day

Everything else NWS Atlanta, GA issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Jun 14, 11:42 AM EDTSevere Thunderstorm WarningFFCGreene, Hancock, Taliaferro, Warren48 min
Jun 14, 11:48 AM EDTSpecial Weather StatementFFCLumpkin, White42 min
Jun 14, 11:54 AM EDTSpecial Weather StatementFFCWarren36 min
Jun 14, 11:59 AM EDTSevere Thunderstorm WarningFFCHall, Lumpkin, White46 min
Jun 14, 12:11 PM EDTSpecial Weather StatementFFCCrawford, Peach34 min
Jun 14, 12:19 PM EDTSevere Thunderstorm WarningFFCForsyth, Hall41 min
Jun 14, 12:21 PM EDTSpecial Weather StatementFFCJefferson24 min
Jun 14, 12:58 PM EDTSpecial Weather StatementFFCCrawford, Peach, Taylor, Upson47 min
Jun 14, 1:01 PM EDTSpecial Weather StatementFFCDawson, Forsyth, Gwinnett44 min
Jun 14, 1:05 PM EDTSpecial Weather StatementFFCEmanuel40 min
Jun 14, 1:14 PM EDTSevere Thunderstorm WarningFFCMontgomery, Toombs31 min
Jun 14, 1:19 PM EDTSpecial Weather StatementFFCPulaski26 min
Jun 14, 1:26 PM EDTSpecial Weather StatementFFCTalbot, Taylor34 min
Jun 14, 1:27 PM EDTSpecial Weather StatementFFCTelfair33 min
Jun 14, 1:29 PM EDTSpecial Weather StatementFFCEmanuel, Johnson, Treutlen31 min
Jun 14, 1:34 PM EDTSevere Thunderstorm WarningFFCTalbot, Taylor26 min
Jun 14, 1:40 PM EDTSpecial Weather StatementFFCMacon35 min
Jun 14, 1:45 PM EDTSpecial Weather StatementFFCToombs30 min
Jun 14, 1:52 PM EDTSpecial Weather StatementFFCPulaski38 min
Jun 14, 2:02 PM EDTSpecial Weather StatementFFCTalbot28 min
Jun 14, 2:06 PM EDTSevere Thunderstorm WarningFFCLaurens, Treutlen, Wheeler24 min
Jun 14, 2:12 PM EDTSpecial Weather StatementFFCTelfair33 min
Jun 14, 2:19 PM EDTSpecial Weather StatementFFCDooly26 min
Jun 14, 2:21 PM EDTSpecial Weather StatementFFCMuscogee24 min
Jun 14, 2:22 PM EDTSevere Thunderstorm WarningFFCBleckley, Houston, Pulaski23 min
Jun 14, 2:23 PM EDTSpecial Weather StatementFFCMeriwether37 min
Jun 14, 2:25 PM EDTSpecial Weather StatementFFCCoweta35 min
Jun 14, 2:26 PM EDTSpecial Weather StatementFFCWebster34 min
Jun 14, 2:29 PM EDTSevere Thunderstorm WarningFFCMontgomery, Telfair, Wheeler31 min
Jun 14, 2:32 PM EDTSpecial Weather StatementFFCHarris28 min
Jun 14, 2:45 PM EDTSevere Thunderstorm WarningFFCBleckley, Houston, Pulaski30 min
Jun 14, 2:47 PM EDTSpecial Weather StatementFFCChattahoochee, Muscogee28 min
Jun 14, 2:50 PM EDTSpecial Weather StatementFFCBleckley, Dodge25 min
Jun 14, 2:57 PM EDTSevere Thunderstorm WarningFFCBleckley, Houston, Twiggs33 min
Jun 14, 3:01 PM EDTSpecial Weather StatementFFCTroup29 min
Jun 14, 3:01 PM EDTSpecial Weather StatementFFCTelfair29 min
Jun 14, 3:04 PM EDTSpecial Weather StatementFFCHarris26 min
Jun 14, 3:05 PM EDTSpecial Weather StatementFFCWebster25 min
Jun 14, 3:19 PM EDTSevere Thunderstorm WarningFFCCoweta, Heard, Meriwether, Troup21 min
Jun 14, 3:24 PM EDTSpecial Weather StatementFFCHarris36 min
Jun 14, 3:34 PM EDTSpecial Weather StatementFFCHarris26 min
Jun 14, 3:39 PM EDTExcessive Heat WatchFFCBaldwin, Barrow, Bibb, Bleckley, Butts, Clarke and 38 more12 hr
Jun 14, 3:39 PM EDTHeat AdvisoryFFCBanks, Bartow, Carroll, Catoosa, Chattahoochee, Chattooga and 42 more28 hr
Jun 14, 6:50 PM EDTSpecial Weather StatementFFCBartow25 min

Nearby

Severe Thunderstorm Warnings in Georgia, 2022Every severe thunderstorm warning in 2022

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.